# SDR AALA20130215002

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 42,936 hours, 10,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29DEF EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR AT SEAT 29DEF.  OPS CHECK NORMAL.
